%0 Journal Article
	%A Kejun Zhuang
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Periodicity for a Semi–Ratio–Dependent Predator–Prey System with Delays on Time Scales
	%U https://publications.waset.org/pdf/9158
	%V 43
	%X In this paper, the semi–ratio–dependent predator-prey system with nonmonotonic functional response on time scales is investigated. By using the coincidence degree theory, sufficient conditions for existence of periodic solutions are obtained.

	%P 780 - 783